Alert archive / Michigan / Small Craft Advisories in 2018
Small Craft Advisory 91, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Dec 31, 2018, 3:48 AM EST. It took effect at Dec 31, 2018, 5:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 31, 2018, 3:48 AM EST (08:48 UTC)
- In effect from
- Dec 31, 2018, 5:00 PM EST
- Expired
- Dec 31, 2018, 3:01 PM EST
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
465 WHUS73 KAPX 310848 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 348 AM EST Mon Dec 31 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-311700- /O.NEW.KAPX.SC.Y.0091.181231T2300Z-190101T1800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 348 AM EST Mon Dec 31 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 1 PM EST TUESDAY... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect from 6 PM this evening to 1 PM EST Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
6 follow-up statements
527 WHUS73 KAPX 311550 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1050 AM EST Mon Dec 31 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-010000- /O.EXT.KAPX.SC.Y.0091.181231T2200Z-190101T1800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1050 AM EST Mon Dec 31 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM EST TUESDAY... THE Small Craft Advisory IS NOW IN EFFECT from 5 PM this afternoon to 1 PM EST Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
401 WHUS73 KAPX 312001 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 301 PM EST Mon Dec 31 2018 LMZ346-010415- /O.UPG.KAPX.SC.Y.0091.181231T2200Z-190101T1800Z/ /O.NEW.KAPX.GL.W.0026.190101T0000Z-190101T1200Z/ Manistee to Point Betsie MI- 301 PM EST Mon Dec 31 2018 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST TUESDAY... The National Weather Service in Gaylord has issued A Gale Warning...which is in effect from 7 PM this evening to 7 AM EST Tuesday. THE Small Craft Advisory IS NO LONGER IN EFFECT. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LHZ345>349-LMZ323-341-342-344-345-LSZ321-322-010415- /O.EXT.KAPX.SC.Y.0091.190101T0000Z-190101T1800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 301 PM EST Mon Dec 31 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST TUESDAY... THE Small Craft Advisory IS NOW IN EFFECT from 7 PM this evening to 1 PM EST Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
964 WHUS73 KAPX 010255 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 955 PM EST Mon Dec 31 2018 LMZ346-011100- /O.CON.KAPX.GL.W.0026.000000T0000Z-190101T1200Z/ Manistee to Point Betsie MI- 955 PM EST Mon Dec 31 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... A Gale Warning remains in effect until 7 AM EST Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LHZ345>349-LMZ323-341-342-344-345-LSZ321-322-011100- /O.CON.KAPX.SC.Y.0091.000000T0000Z-190101T1800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 955 PM EST Mon Dec 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... A Small Craft Advisory remains in effect until 1 PM EST Tuesday. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
345 WHUS73 KAPX 010809 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 309 AM EST Tue Jan 1 2019 LMZ346-011200- /O.CON.KAPX.GL.W.0026.000000T0000Z-190101T1200Z/ Manistee to Point Betsie MI- 309 AM EST Tue Jan 1 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A Gale Warning remains in effect until 7 AM EST this morning. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. $$ LHZ345>349-LMZ323-341-342-344-345-LSZ321-322-011615- /O.CON.KAPX.SC.Y.0091.000000T0000Z-190101T1800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 309 AM EST Tue Jan 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A Small Craft Advisory remains in effect until 1 PM EST this afternoon. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
082 WHUS73 KAPX 011136 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 636 AM EST Tue Jan 1 2019 LMZ346-011800- /O.CAN.KAPX.GL.W.0026.000000T0000Z-190101T1200Z/ /O.EXA.KAPX.SC.Y.0091.000000T0000Z-190101T1800Z/ Manistee to Point Betsie MI- 636 AM EST Tue Jan 1 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... The National Weather Service in Gaylord has issued A Small Craft Advisory...which is in effect until 1 PM EST this afternoon. The Gale Warning has been cancelled. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$ LSZ322-011245- /O.CAN.KAPX.SC.Y.0091.000000T0000Z-190101T1800Z/ St. Marys River Point Iroquois to E. Potagannissing Bay- 636 AM EST Tue Jan 1 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Gaylord has cancelled the Small Craft Advisory. $$ LHZ345>349-LMZ323-341-342-344-345-LSZ321-011800- /O.CON.KAPX.SC.Y.0091.000000T0000Z-190101T1800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 636 AM EST Tue Jan 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A Small Craft Advisory remains in effect until 1 PM EST this afternoon. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
938 WHUS73 KAPX 011538 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1038 AM EST Tue Jan 1 2019 LHZ345>349-LMZ323-341-342-344>346-LSZ321-011800- /O.CON.KAPX.SC.Y.0091.000000T0000Z-190101T1800Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- 1038 AM EST Tue Jan 1 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A Small Craft Advisory remains in effect until 1 PM EST this afternoon. * Please see the latest marine forecasts for more detailed information. PRECAUTIONARY/PREPAREDNESS ACTIONS Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 31, 3:25 AM EST, 23 minutes earlier.
Area forecast discussion, Dec 31, 3:25 AM EST, 23 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
325 AM EST Mon Dec 31 2018
.NEAR TERM...(Today through Tonight)
Issued at 324 AM EST Mon Dec 31 2018
High impact weather potential: Several inches of wet snow
accumulation late today through tonight. Possible period of freezing
rain in parts of the southern CWA. Travel difficulties certainly
anticipated.
Pattern synopsis and forecast:
Shallow mid level ridging was seen from the SE states through the
mid Mississippi valley early this morning, while troughing was seen
over the Rockies into the south central Plains where a shortwave
trough was helping aid strong low pressure. A frontal boundary
extended NE of this low pressure into SD/MN where another weaker
area of low pressure resided. The cold front then extended further
NE through the upper Mississippi valley to north of Lake Superior.
There was light snow rotating around the weaker sfc low, as well as
with the frontal zone all the way into western Lake Superior, where
low level convergence, weak WAA and vorticity were located. Heavier
precipitation/rain was associated with the strong sfc low in the
south central Plains, where much stronger forcing from DPVA, upper
divergence (right entrance region of 120+kt jet) and stronger WAA
was occurring. In nrn Michigan, we still were seeing the last
vestiges of lake clouds were laid out across portions of eastern
upper Michigan (low level temperatures were warming and killing the
overlake instability). Otherwise, we were seeing increased mid level
clouds.
Skies will continue to increase in mid level clouds this morning out
ahead of the storm system, but will gradually moisten deeper into
the low levels this afternoon and evening as the system reaches far
srn lower Michigan. Late afternoon and evening still look to be the
time of the greatest forcing mentioned above. We will get into the
WAA, strong DPVA and upper divergence with maximum lift pinpointing
the DGZ. Temperatures are to be such that the precipitation starts
out as rain and snow, with what looks like a decent enough chance
for a period of freezing rain to impact areas in and around
Cadillac, Houghton Lake and West Branch, possibly as far north as
Grayling. This would primarily be this afternoon when there is a
warm nose above freezing aloft with a max temp around 1.5C, but 3000
feet deep while sfc temps hover right around 32F. Tough call here,
as 1 degree cooler aloft or 1 degree warmer at the sfc could
eradicate freezing rain. The chance is certainly there however.
Closer to Saginaw Bay, sfc temperatures will be above freezing this
afternoon with that warm nose aloft, for all rain. That warm nose
definitely cools off quite quickly through the remainder of the
evening, based on the latest fcst soundings, and precipitation
changes over to all snow. The max QPF in latest data has shifted
north, and now snowfall amount will largely be 5-7" across most of
nrn lower, and quite possibly 4-5" in eastern sections of Chippewa
and Mackinac counties of eastern upper, lesser amounts in the
western sections. Snowfall drops off quite quickly overnight as the
storm system presses further east into the eastern Great Lakes.
With the warmer temperatures/more rain closer to Saginaw Bay, could
see taking some of those counties out of the advisory, same is true
for Manistee and Benzie counties, but confidence is not quite that
high enough to do that at this time. The larger snowfall amounts in
the eastern sections of Chip/Mack really don't cover a large enough
area of those counties to warrant inclusion into the advisory.
Obviously the advisory continues elsewhere. Snow amounts will not be
high enough to reach warning criteria, but all areas need to be
prepared for definite travel hazards for New Years Eve. This will be
a wet snow with slippery roads well more than likely.
Highs in the 33F to 36F range across nrn Michigan, with lows tonight
in increasing cold advection ranging from 10F to 15F in eastern
upper to the middle 20s near Saginaw Bay and portions of the GTV Bay
region.
&&
.SHORT TERM...(Tuesday through Wednesday)
Issued at 324 AM EST Mon Dec 31 2018
...Quieter weather returns...
High Impact Weather Potential...Low.
Primary Forecast Concerns...Extent and duration of northerly flow
lake effect.
Despite pronounced subsidence/drying there may be a little northerly
flow lake effect behind the departing system, especially Tuesday
morning. Accumulations should be under an inch. Activity should then
diminish in the afternoon with dry air overwhelming over lake
instability. A large area of high pressure (1030 mb) moves across
the region Tuesday night resulting in light winds, excellent
radiational cooling and cold temperatures. As the high moves off to
the east Wednesday, temperatures will begin to rebound but brisk
southwest winds will make it feel rather chilly.
Highs Tuesday only ranging from the middle teens north to the middle
20s south. Lows Tuesday night ranging from the single digits to the
mid teens (with a few spots likely dropping below zero). Highs
Wednesday in the lower and mid 20s.
&&
.LONG TERM...(Wednesday night through Sunday)
Issued at 324 AM EST Mon Dec 31 2018
...Back to the relative lull in the winter...
High Impact Weather Potential...Low.
After the active weather of New Year's Eve it looks like we slip
right back into the quiet weather regime with systems again passing
by to our north and south. Milder temperatures look like a good bet
with only slight chances for a few snow or possibly even rain
showers.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1238 AM EST Mon Dec 31 2018
Skies will increase in mid and upper level clouds through the
morning, out ahead of a storm system that will lift from the south
central Plains and into the eastern Great Lakes by Tuesday morning.
This system will result in low end MVFR and IFR CIGS and VSBYS,
resulting from deep moisture and a mix of rain and snow (for the
afternoon), that will change over to just snow by this evening with
snowfall rates that will likely reach an inch per hour or more.
Liquid to snow ratios will be around 10:1, with total snowfall of 3
to 5 inches for all airports, lowest amount at MBL. Snowfall
intensities drop off decently after midnight as the system will be
working further east of us in the eastern Great Lakes.
&&
.MARINE...
Issued at 324 AM EST Mon Dec 31 2018
Winds then turn more easterly today, the increase to advisory speeds
out of the NE tonight, ahead of a storm system that tracks from the
central Plains through the eastern Great Lakes. This system will
bring moderate to heavy rain and snow, later this afternoon through
tonight, with precipitation type changing to only snow late tonight.
The gradient starts loosening up through the day Tuesday and
certainly Tuesday night, as higher pressure moves into the Great
Lakes.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY from 4 PM this afternoon to 7 AM EST
Tuesday for MIZ016>036-041-042.
LH...SMALL CRAFT ADVISORY from 6 PM this evening to 1 PM EST Tuesday
for LHZ345>349.
LM...SMALL CRAFT ADVISORY from 6 PM this evening to 1 PM EST Tuesday
for LMZ323-341-342-344>346.
LS...SMALL CRAFT ADVISORY from 6 PM this evening to 1 PM EST Tuesday
for LSZ321-322.
&&
NEAR TERM...SMD
SHORT TERM...AS
LONG TERM...AS
AVIATION...SMD
MARINE...SMDHazardous weather outlook, Dec 31, 3:29 AM EST, 19 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 329 AM EST Mon Dec 31 2018 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-010830- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 329 AM EST Mon Dec 31 2018 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. A wintry mix will move into northern lower Michigan this afternoon, then change over to all snow by this evening. Holiday travel will be impacted. Please see the latest winter weather advisory for further details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and snowfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 10:23 AM EST | Winter Storm Warning | APX | Alcona, Alpena, Antrim, Crawford, Grand Traverse, Kalkaska and 4 more | 14 hr |
Nearby
Small Craft Advisories in Michigan, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.